# SDR DALA2024011700680

- Difficulty date: January 17, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 53,376 hours, 37,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON WEBS AT 11 O'CLOCK POSITION STA Y=1200 AT AFT ACC COMPARTMENT. SUMMARY OF NRC 00238: WEB AT 11 O'CLOCK POSITION STA Y=1200 AT AFT ACC COMPARTMENT WAS REPAIRED PER ERA 537343-14MA REV B, SECTION I, PERMANENT REPAIR. ASSOCIATED ERA 14-537343 ADDED FOR AC 9585. (LP #0158180)
